# SDR WVBA2001006

- Difficulty date: January 25, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VALVE CLEARANCE CHECK, INTAKE VALVE 3 AND 4 EXHIBITED EXCESSIVE LIFT.  NR 4 CYLINDER WAS REMOVED AND DAMAGE OBSERVED ON 3 AND 4 INTAKE LOBES OF CAMSHAFT AND TAPET BODIES.  ENGINE WAS REMOVED FROM SERVICE.
